BibTeX record journals/tse/SuFCR16

download as .bib file

@article{DBLP:journals/tse/SuFCR16,
  author    = {Guoxin Su and
               Yuan Feng and
               Taolue Chen and
               David S. Rosenblum},
  title     = {Asymptotic Perturbation Bounds for Probabilistic Model Checking with
               Empirically Determined Probability Parameters},
  journal   = {{IEEE} Trans. Software Eng.},
  volume    = {42},
  number    = {7},
  pages     = {623--639},
  year      = {2016},
  url       = {https://doi.org/10.1109/TSE.2015.2508444},
  doi       = {10.1109/TSE.2015.2508444},
  timestamp = {Wed, 25 Sep 2019 18:00:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tse/SuFCR16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics